# SDR FDEA201802220478

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 90,102 hours, 38,572 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Deformed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CLUTCH RELEASE CABLE HAS  DEFORMATION AND KINKING AT FWD CABLE END.   REMOVED AND REPLACED THE R1 DOOR CLUTCH RELEASE CABLE IAW AMM  52-11-12.
